# SDR REXA2021101100823

- Difficulty date: September 23, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE IS CRACKED. P/N 000-31887-15. REMOVED AND REPLACED PAX DOOR INNER HANDLE IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-43-00-001-001-A01. INSTALLED IAW CRJ 700 AMM 52-11-02-400-809-A01. OPS CHECK GOOD. WVAC EMP STAMP # 776 MTC
